... burning sensation in rectum. Will hydrocortisone pramoxine help with burning pain?
21 Oct 2011
Not sure that applying this medication inside the rectum is a good idea, the direction say to not use where skin is thin or in folds as it can increase the amount of medication absorbed resulting in unwanted side effects.
Might want to touch bases with the doctor before attempting to treat with this medication.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
And it seems to be getting worse. Quite strong burning in uretha and at head of penis. Any medications recommended?
1 answer • 24 Nov 2009
I am using this medication as I have radiation proctitis. This is from direct radiation I had when I had prostate cancer. Can anyone tell me if this ...
5 answers • 11 Dec 2010
Info about taking cortisone shot in the knee while also going through radiation for prostate cancer?
Is it safe and are there side effects?
1 answer • 21 Jun 2013
Headed into the scary side of Medicare and a Part D plan that doesn't cover Vasculera.. I used to walk down my hallway like a Orangatang with my ...
2 answers • 16 Nov 2015
I am a professional singer undergoing radiation for prostate cancer. I have been taking bicalutamide
... with my treatment.as prescribed by my doctor, which includes forty five days of radiation therapy. Halfway through my treatment I began to ...
0 answers • 20 days ago